# SDR ASAA1058426

- Difficulty date: October 24, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 11,848 hours, 3,605 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 10171
- Condition: Faulty
- Location: Bleed Air Sys
- Part time: 11,850 hours, 3,606 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT BLEED TRIP OFF AT FL410, IT RESET OK.  TROUBLESHOT PER AMM 36 00 00 PG101.  FOUND PRSOV HAD RESISTANCE DURING WRENCH CHECK NO OTHER DISCREPANCIES FOUND.  REMOVED AND REPLACED PRSOV PER AMM 36 11 04 400 801, OPS CHECKS GOOD PER SAME AMM.  WRENCH CHECK VALVE OPERATES SMOOTHLY.
